Rachel (rachelashleigh) wrote in vaginapagina,
Rachel
rachelashleigh
vaginapagina

Missing pills and spotting...again

Two months ago, I missed my pills big time. And in a very silly decision I decided to take two pills on the same day, even though the pill is not my only form of contraception. Long story short, I spotted for about two weeks before I was done my pills, and had a shorter period.

Fast forward to now. I missed my pill this Sunday. (I started last a fresh pack last Sunday). I figured no big deal, I'm protected because I'm using condoms, and last time I took two pills on the same day...I spotted. Well, I had a LOVELY surprise today with some blood in my underwear. A fair bit I would say.

So now, I don't really know what to do. For one, when I've missed a pill and then didn't "make it up
", I never had any problems. This is the first time my body has revolted against me like this. And to be quite honest, I really don't look forward to roughly 2 1/2 weeks of spotting again before my period as my boyfriend doesn't enjoy period sex.

I'd just like to see if anyone else has had the same experience as myself and what they did. Should I just stop taking the pill for the week, let my body have its withdrawal bleed (because that's what is happening now) and then after it's over with take the rest of my pills? Or, should I just take my pills as per usual and hope I don't spot for 2 1/2 weeks?

Thanks :(
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments